American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Oscar Gonzalez and Jun Li. A convergence theorem for a class of Nystr{\"o}m methods for weakly singular integral equations on surfaces in $\mathbb{R}^3$. Math. Comp. 84 (2015) 675-714.
Abstract, references, and article information   
View Article: PDF

[2] Habib Ammari, Emmanuel Bossy, Josselin Garnier, Loc Hoang Nguyen and Laurent Seppecher. A reconstruction algorithm for ultrasound-modulated diffuse optical tomography. Proc. Amer. Math. Soc. 142 (2014) 3221-3236.
Abstract, references, and article information   
View Article: PDF

[3] Katsiaryna Krupchyk, Matti Lassas and Gunther Uhlmann. Inverse boundary value problems for the perturbed polyharmonic operator. Trans. Amer. Math. Soc. 366 (2014) 95-112.
Abstract, references, and article information   
View Article: PDF

[4] A. G. Ramm. Symmetry problem. Proc. Amer. Math. Soc. 141 (2013) 515-521.
Abstract, references, and article information   
View Article: PDF

[5] Fumiyama Shu, Masaki Tanaka and Minoru Yanagishita. Neumann problem on a half-space. Proc. Amer. Math. Soc. 139 (2011) 1333-1345. MR 2748426.
Abstract, references, and article information   
View Article: PDF

[6] Stephen J. Gardiner and Tomas Sjödin. Convexity and the Exterior Inverse Problem of Potential Theory. Proc. Amer. Math. Soc. 136 (2008) 1699-1703. MR 2373599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anders Björn, Jana Björn and Nageswari Shanmugalingam. A problem of Baernstein on the equality of the $p\mspace{1mu}$-harmonic measure of a set and its closure. Proc. Amer. Math. Soc. 134 (2006) 509-519. MR 2176020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ikuko Miyamoto and Minoru Yanagishita. Some characterizations of minimally thin sets in a cylinder and Beurling-Dahlberg-Sjögren type theorems. Proc. Amer. Math. Soc. 133 (2005) 1391-1400. MR 2111964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sheldon Axler, Pamela Gorkin and Karl Voss. The Dirichlet problem on quadratic surfaces. Math. Comp. 73 (2004) 637-651. MR 2031398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] N. Bejhaj Rhouma. Principal eigenvalues for indefinite weight problems in all of $\mathbb{R}^{d}$. Proc. Amer. Math. Soc. 131 (2003) 3747-3755. MR 1998182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. Caffarelli and J. Salazar. Solutions of fully nonlinear elliptic equations with patches of zero gradient: Existence, regularity and convexity of level curves. Trans. Amer. Math. Soc. 354 (2002) 3095-3115. MR 1897393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Lewis and Andrew Vogel. A symmetry theorem revisited. Proc. Amer. Math. Soc. 130 (2002) 443-451. MR 1862124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Cheng, Y. C. Hon and M. Yamamoto. Conditional stability estimation for an inverse boundary problem with non-smooth boundary in $\mathcal{R}^3$. Trans. Amer. Math. Soc. 353 (2001) 4123-4138. MR 1837223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. Alessandrini, E. Rosset and J. K. Seo. Optimal size estimates for the inverse conductivity problem with one measurement. Proc. Amer. Math. Soc. 128 (2000) 53-64. MR 1695112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Goong Chen, Yuanhua Deng, Wei-Ming Ni and Jianxin Zhou. Boundary element monotone iteration scheme for semilinear elliptic partial differential equations, Part II: Quasimonotone iteration for coupled systems. Math. Comp. 69 (2000) 629-652. MR 1651745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Farid Bahrami and Henrik Shahgholian. Uniqueness for an overdetermined boundary value problem for the p-Laplacian. Proc. Amer. Math. Soc. 126 (1998) 745-750. MR 1422844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yuanhua Deng, Goong Chen, Wei-Ming Ni and Jianxin Zhou. Boundary element monotone iteration scheme for semilinear elliptic partial differential equations. Math. Comp. 65 (1996) 943-982. MR 1348042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sheldon Axler and Wade Ramey. Harmonic polynomials and Dirichlet-type problems . Proc. Amer. Math. Soc. 123 (1995) 3765-3773. MR 1277092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Zhi Ren Jin. A unique continuation property on the boundary for solutions of elliptic equations . Trans. Amer. Math. Soc. 336 (1993) 639-653. MR 1085944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Henrik Shahgholian. Convexity and uniqueness in an inverse problem of potential theory . Proc. Amer. Math. Soc. 116 (1992) 1097-1100. MR 1137234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Henrik Shahgholian. A characterization of the sphere in terms of single-layer potentials . Proc. Amer. Math. Soc. 115 (1992) 1167-1168. MR 1162956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hamid Bellout, Avner Friedman and Victor Isakov. Stability for an inverse problem in potential theory . Trans. Amer. Math. Soc. 332 (1992) 271-296. MR 1069743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Nicola Garofalo and Fausto Segàla. New results on the Pompeiu problem . Trans. Amer. Math. Soc. 325 (1991) 273-286. MR 994165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Victor Isakov. Hyperbolic problems. Math. Surveys Monogr. 34 (1990) 161-180.
Book volume table of contents   
View Article: PDF

[25] Victor Isakov. Uniqueness theorems. Math. Surveys Monogr. 34 (1990) 55-87.
Book volume table of contents   
View Article: PDF

[26] Victor Isakov. Preliminaries. Math. Surveys Monogr. 34 (1990) 1-31.
Book volume table of contents   
View Article: PDF

[27] Victor Isakov. Results overlook. Math. Surveys Monogr. 34 (1990) 33-53.
Book volume table of contents   
View Article: PDF

[28] Victor Isakov. Existence theory. Math. Surveys Monogr. 34 (1990) 105-136.
Book volume table of contents   
View Article: PDF

[29] Victor Isakov. Singular points of the exterior potential. Math. Surveys Monogr. 34 (1990) 89-104.
Book volume table of contents   
View Article: PDF

[30] Victor Isakov. Parabolic problems. Math. Surveys Monogr. 34 (1990) 137-160.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 40 found      Go to page: 1 2